# SDR SWAA2020021041185

- Difficulty date: February 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 64,634 hours, 31,216 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX644144
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY-------------------------------------------------------#1 ENGINE DRIVEN HYDRAULIC PUMP FAIL. / R&R #1 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM.
